Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS La Crosse, WI

July 13, 2015Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 2:39 AM CDT for Adams County, Juneau County, Wisconsin. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 2:39 AM CDT (07:39 UTC)
Expired
Jul 13, 2015, 3:30 AM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 2:48 AM CDTTSTM WND GST 621 Wnw Necedah, WIMESONET STATION NECEDAH /NEHW3/
Jul 13, 2:50 AM CDTTSTM WND DMGArkdale, WITREES DOWN. TIME ESTIMATED VIA RADAR.
Jul 13, 2:50 AM CDTTSTM WND DMGMonroe Center, WITREES DOWN IN PETENWELL COUNTY PARK.
Jul 13, 2:51 AM CDTTSTM WND DMG4 Ese Buckhorn State Par, WITREES DOWN IN CASTLE ROCK PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 9:59 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
321 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

031 
WUUS53 KARX 130739
SVRARX
WIC001-057-130830-
/O.NEW.KARX.SV.W.0026.150713T0739Z-150713T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
239 AM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JUNEAU COUNTY IN CENTRAL WISCONSIN...
  ADAMS COUNTY IN CENTRAL WISCONSIN...

* UNTIL 330 AM CDT

* AT 238 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR NEW ROME TO ELROY...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...AUTOMATED OBSERVATION AT VOLK FIELD WHICH REPORTED A 
           GUST TO 58 MPH. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW ROME AROUND 245 AM CDT.
  WISCONSIN DELLS AROUND 315 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND CAMP DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4364 9031 4384 9031 4425 9004 4424 8960
      4364 8960
TIME...MOT...LOC 0738Z 287DEG 39KT 4421 8985 4372 9029 

HAIL...<.75IN
WIND...60MPH
 
$$

AJ
4 follow-up statements
987 
WWUS53 KARX 130750
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
250 AM CDT MON JUL 13 2015

WIC001-057-130830-
/O.CON.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
250 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN JUNEAU AND ADAMS COUNTIES...

AT 250 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PLAINFIELD TO 9 MILES SOUTH OF
MAUSTON...MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...AUTOMATED OBSERVATION OF 58 MPH AT VOLK FIELD. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  WISCONSIN DELLS AROUND 305 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LEMONWEIR...STRONGS PRAIRIE...BIG FLATS...LINDINA AND LYNDON STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4364 9031 4377 9031 4424 8985 4424 8960
      4364 8960
TIME...MOT...LOC 0750Z 286DEG 54KT 4415 8961 4367 9004 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AJ
994 
WWUS53 KARX 130804
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
304 AM CDT MON JUL 13 2015

WIC001-057-130830-
/O.CON.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
304 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHERN JUNEAU AND ADAMS COUNTIES...

AT 304 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF PLAINFIELD TO NEAR WISCONSIN DELLS...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...AUTOMATED OBSERVATIONS OF AROUND 60 MPH AT VOLK FIELD AND 
NECEDAH.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN JUNEAU AND ADAMS COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...LEMONWEIR...BIG FLATS...LINDINA...LYNDON STATION AND
COLBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4364 9031 4377 9031 4391 8995 4424 8972
      4424 8960 4364 8960
TIME...MOT...LOC 0804Z 287DEG 39KT 4411 8943 4363 8986 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AJ
214 
WWUS53 KARX 130820
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
320 AM CDT MON JUL 13 2015

WIC001-057-130830-
/O.CON.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
320 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN JUNEAU AND SOUTHEASTERN ADAMS COUNTIES...

AT 319 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF WAUTOMA TO NEAR WEST BARABOO...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...AUTOMATED OBSERVATIONS AROUND 60 MPH AT VOLK FIELD AND 
NECEDAH.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN JUNEAU AND SOUTHEASTERN ADAMS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...LYNDON STATION...EAGLE PARK CAMPGROUND AND BIG 
SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4364 9031 4373 9016 4380 8977 4389 8960
      4364 8960
TIME...MOT...LOC 0819Z 310DEG 30KT 4399 8936 4351 8980 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AJ
778 
WWUS53 KARX 130828
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 AM CDT MON JUL 13 2015

WIC001-057-130836-
/O.EXP.KARX.SV.W.0026.000000T0000Z-150713T0830Z/
JUNEAU WI-ADAMS WI-
328 AM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU AND
SOUTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 330 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
INTO MARQUETTE AND COLUMBIA COUNTIES. THEREFORE THE WARNING WILL BE 
ALLOWED TO EXPIRE.

LAT...LON 4364 9031 4373 9016 4380 8977 4389 8960
      4364 8960
TIME...MOT...LOC 0826Z 287DEG 39KT 4399 8936 4351 8980 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 12:17 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 13, 12:17 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1217 AM CDT MON JUL 13 2015

.UPDATE...
ISSUED AT 640 PM CDT SUN JUL 12 2015

A TORNADO WATCH HAS BEEN ISSUED FOR BUFFALO/WABASHA/OLMSTED/
DODGE/MOWER COUNTIES UNTIL 1 AM CDT. CURRENTLY WATCHING A LARGE
CLUSTER OF SEVERE THUNDERSTORMS ACROSS WEST-CENTRAL MN...WHICH ARE
STILL EXPECTED TO GROW UPSCALE INTO A COLD-POOL DOMINATED LINEAR
CONVECTIVE SYSTEM AND MOVE ACROSS THE UPPER MS RIVER VALLEY
FROM ROUGHLY 11 PM THIS EVENING UNTIL 6 AM MONDAY MORNING. PRIOR
TO THIS LINE OF STORMS...CANNOT RULE OUT AN ISOLATED SEVERE
THUNDERSTORM WITH A TORNADO THREAT ACROSS SOUTHEAST MN...BUT
PRIMARY THREATS FOR THE NIGHT CONTINUE TO BE NON-TORNADIC
DAMAGING WIND AND LARGE HAIL WITH ANY LINEAR SYSTEMS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 342 PM CDT SUN JUL 12 2015

MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL THIS
EVENING INTO THE OVERNIGHT. FOCUS THEN TURNS TO THE POSSIBILITY OF
SCATTERED STRONG TO SEVERE STORMS MONDAY AFTERNOON MAINLY IN
WISCONSIN.

A ROUND OF SEVERE STORMS IS LIKELY TONIGHT BUT EXACTLY WHERE THESE
STORMS OCCUR WILL CONTINUE TO BE REFINED AS WE GO INTO THE EARLY
EVENING AND SEE EXACTLY WHERE STORMS INITIATE NORTHWEST OF THE
FORECAST AREA. THE LATEST SPC MESOSCALE ANALYSIS SHOWS STRONG
INSTABILITY ALONG AND WEST OF THE MISSISSIPPI RIVER THIS
AFTERNOON WITH SURFACE BASED CAPE VALUES RANGING FROM 2500 J/KG
NEAR THE MISSISSIPPI RIVER TO 5000 J/KG PLUS OVER SOUTHWEST INTO
WEST CENTRAL MINNESOTA. LATEST THINKING...WE SHOULD SEE STORMS
DEVELOP NEAR A TRIPLE POINT OVER WESTCENTRAL MINNESOTA INTO
SOUTHEAST NORTH DAKOTA/NORTHEAST SOUTH DAKOTA...THEN TRACK
EAST/SOUTHEAST THIS EVENING. WATER VAPOR SHOWS A SHORTWAVE MOVING
INTO THESE AREAS WITH SOME CONVECTION ALREADY GOING. MESOSCALE
MODELS CONTINUE TO SHOW VARYING SOLUTIONS ON HOW THE
CONVECTION/STORMS WILL EVOLVE AS THEY HEAD SOUTHEAST TOWARD THE
FORECAST AREA...AND WHETHER OR NOT WE WOULD SEE ANY DEVELOPMENT
ACROSS SOUTHWEST MINNESOTA BEFORE THIS BATCH OF STORMS ARRIVES.
GIVEN CAPE AND SHEAR PROFILES THERE IS THE POTENTIAL FOR A
WIDESPREAD DAMAGING WIND EVENT...DEPENDING ON HOW THE STORMS
EVOLVE. 0-1 KM BULK SHEAR VALUES ARE NOT ALL THAT IMPRESSIVE
TONIGHT BUT IF WE SEE A STRONG BOW ECHO DEVELOP WE CANNOT RULE OUT
AN ISOLATED TORNADO OR TWO. THE STORMS SHOULD BE MOVING QUICKLY
BUT WE COULD STILL SEE A QUICK 1 TO 2 INCHES OF RAINFALL WHICH MAY
LEAD TO LOCALIZED FLOODING IN URBAN AND POOR DRAINAGE AREAS. GIVEN
STEEP LAPSE RATES ALOFT...WE MAY EVEN SEE SOME LARGE HAIL
ESPECIALLY IF THE STORMS ARE MORE OF A BROKEN LINE OF INDIVIDUAL
CELLS. THE STORMS ARE EXPECTED TO MOVE INTO WEST CENTRAL
WISCONSIN...SOUTHEAST MINNESOTA...AND PORTIONS OF NORTHEAST IOWA
AFTER 9 PM THEN PUSH EAST AND FINALLY EXIT THE FORECAST AREA BY 3
AM. THIS TIMING MAY CHANGE DEPENDING ON THE STORM EVOLUTION.

AFTER TONIGHTS  STORMS...FOCUS THEN TURNS TO THE POSSIBILITY OF
STRONG TO SEVERE STORMS ON MONDAY. THE NAM IS INDICATING 0-1 KM
MUCAPE VALUES MAY CLIMB INTO THE 2000-4000 J/KG RANGE 0-6 KM BULK
SHEAR VALUES AR EXPECTED TO BE IN THE 40-45 KT RANGE WITH MUCH OF
THIS SHEAR MAINLY IN THE 0-3 KM LAYER. IF STORMS DEVELOP THEY
WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE
MAJOR CAVEAT IS A CAP THAT PERSISTS IN MOST OF THE NAM FORECAST
SOUNDINGS ACROSS THE FORECAST AREA.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 342 PM CDT SUN JUL 12 2015

NORTHWEST FLOW ALOFT IS THEN EXPECTED ACROSS THE UPPER MISSISSIPPI
RIVER VALLEY MONDAY NIGHT INTO TUESDAY WITH A FEW MORE WEAK
SHORTWAVE MOVING THROUGH. THESE WAVES COULD INTERACT WITH
INSTABILITY ACROSS THE REGION TO PRODUCE SHOWERS AND STORMS. WE
SHOULD THEN SEE A BREAK IN SHOWER AND THUNDERSTORMS CHANCES TUESDAY
NIGHT INTO EARLY WEDNESDAY AS RIDGING MOVES IN ALOFT. FLOW THEN
TRANSITIONS TO ZONAL BY LATE IN THE WEEK WITH SEVERAL SHORTWAVES
MOVING THROUGH BRINING CONTINUED CHANCES FOR SHOWERS AND STORMS.
GIVEN THE UNCERTAINTY ON WHEN THESE WAVES WOULD ARRIVE HAVE LEANED
TOWARD A MODEL CONSENSUS BLEND FROM LATE IN THE WEEK INTO NEXT
WEEKEND. AFTER A BRIEF COOL DOWN THIS WEEK WE SHOULD SEE HIGH
TEMPERATURES RETURN TOT HE MID TO UPPER 80S FRIDAY INTO SATURDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1217 AM CDT MON JUL 13 2015

LINE OF THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...
FROM NEAR KGYL TO KEAU TO KASX...WILL CONTINUE TO MOVE SOUTH AND
EAST THROUGH THE NIGHT. OVERALL TREND HAS BEEN A WEAKENING
LINE...SO DROPPED WIND GUSTS TO AROUND 35 KTS...BUT MAINTAINED IFR
CEILINGS/VISIBILITY WITH THUNDERSTORMS. IFR CONDITIONS WILL BE
SHORT-LIVED...BUT A BIT UNCERTAIN WITH HOW FAST CONDITIONS WILL
IMPROVE BEHIND THE LINE. COULD SEE SOME LINGERING MVFR CEILINGS/
VISIBILITY IN MIST BEFORE AN EVENTUAL RETURN TO VFR MONDAY
MORNING. STILL A CHANCE FOR SHOWERS/THUNDERSTORMS MONDAY
AFTERNOON...BUT NOT ENOUGH CONFIDENCE TO INCLUDE IN 13.06Z TAFS.
OTHERWISE...EXPECT MOSTLY VFR CONDITIONS THROUGH MONDAY WITH LIGHT
SOUTHERLY WINDS SHIFTING TO THE WEST AFTER SURFACE TROUGH PASSAGE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

UPDATE...ROGERS
SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...ROGERS
Hazardous weather outlook, Jul 12, 10:30 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1030 PM CDT SUN JUL 12 2015

IAZ008-009-MNZ079-086>088-094-095-WIZ017-029-032>034-140330-
MITCHELL-HOWARD-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
1030 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A ROUND OF SEVERE WEATHER IS LIKELY TONIGHT AS A COMPLEX OF
STORMS MOVES OUT OF CENTRAL MINNESOTA AND ACROSS THE AREA. THE
COMPLEX OF STORMS SHOULD MOVE SOUTHEAST ACROSS THE AREA IN THE 12
AM TO 3 AM WINDOW. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN
THREATS. IF THE SYSTEM MOVES THROUGH AS A SOLID LINE OF
STORMS...MORE WIDESPREAD DAMAGING WINDS WOULD BE THE MAIN THREAT.
VERY FREQUENT LIGHTNING AND A QUICK 1-2 INCHES OF RAIN ARE ALSO
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING...
ESPECIALLY IN WISCONSIN. SHOULD STORMS DEVELOP...LARGE
HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINS ARE THE THREATS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH
SATURDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF THERE IS
A SEVERE THREAT WITH ANY OF THESE STORMS

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT. SPOTTER REPORTS ARE
VERY APPRECIATED OVERNIGHT...EVEN FROM YOUR HOME...AS WE
UNDERSTAND IT MAY BE THE MIDDLE OF THE NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ010-011-018-019-029-030-MNZ096-WIZ041>044-053>055-061-140330-
WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-CLAYTON-HOUSTON-
LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
1030 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...SOUTHWEST
WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A ROUND OF SEVERE WEATHER IS LIKELY TONIGHT AS A COMPLEX OF
STORMS MOVES OUT OF CENTRAL MINNESOTA AND ACROSS THE AREA. THE
COMPLEX OF STORMS SHOULD MOVE SOUTHEAST ACROSS THE AREA IN THE
3 AM TO 6 AM WINDOW. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN
THREATS. IF THE SYSTEM MOVES THROUGH AS A SOLID LINE OF
STORMS...MORE WIDESPREAD DAMAGING WINDS WOULD BE THE MAIN THREAT.
VERY FREQUENT LIGHTNING AND A QUICK 1-2 INCHES OF RAIN ARE ALSO
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED STORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING...
ESPECIALLY IN WISCONSIN. SHOULD STORMS DEVELOP...LARGE
HAIL...DAMAGING WINDS...AND BRIEF HEAVY RAINS ARE THE THREATS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM TUESDAY THROUGH
SATURDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE IF THERE IS
A SEVERE THREAT WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT. SPOTTER REPORTS ARE
VERY APPRECIATED OVERNIGHT...EVEN FROM YOUR HOME...AS WE
UNDERSTAND IT MAY BE THE MIDDLE OF THE NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

ROGERS

In the hours before

Local storm report, Jul 13, 2:20 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
220 AM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     WEST SALEM              43.90N 91.09W
07/13/2015  E50 MPH          LA CROSSE          WI   PUBLIC

            40-50 MPH

&&

DB
Special weather statement, Jul 13, 2:24 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 AM CDT MON JUL 13 2015

WIZ043-044-130830-
JUNEAU-ADAMS-
224 AM CDT MON JUL 13 2015

...GUSTY WINDS AND PERIODS OF HEAVIER RAINFALL WILL AFFECT JUNEAU
AND ADAMS COUNTIES...

AT 221 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BABCOCK TO 7 MILES EAST OF CASHTON...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. MULTIPLE
REPORTS OF GUSTS IN THE 35 TO 50 MPH RANGE HAVE OCCURRED FROM LA
CROSSE TO MARSHFIELD. ADDITIONALLY...THE HEAVY RAINFALL FROM THESE
STORMS WILL CAUSE PONDING OF WATER ON ROADWAYS AND REDUCED
VISIBILITIES. USE CAUTION IF TRAVELING...ESPECIALLY IF YOU ARE
DRIVING A HIGH PROFILE VEHICLE ON WEST TO EAST ROADS.

SOME LOCATIONS IMPACTED INCLUDE...

MAUSTON...FRIENDSHIP...NEW LISBON...ADAMS...ELROY...NECEDAH...
WONEWOC...DELLWOOD...CAMP DOUGLAS AND LYNDON STATION.

LAT...LON 4364 9031 4414 9031 4425 9017 4425 8969
      4422 8960 4364 8960
TIME...MOT...LOC 0721Z 293DEG 36KT 4427 9006 4377 9064

AJ
Local storm report, Jul 13, 2:26 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 AM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     TSTM WND GST     2 E LA CROSSE           43.82N 91.19W
07/13/2015  M39 MPH          LA CROSSE          WI   MESONET

            MESONET STATION WFO LA CROSSE /AS556/

&&

DB
Local storm report, Jul 13, 2:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
230 AM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 AM     TSTM WND GST     2 NNE CAMP DOUGLAS      43.94N 90.25W
07/13/2015  M40 MPH          JUNEAU             WI   ASOS

            ASOS STATION VOLK FIELD AIRPORT /VOK/

&&

DB
Local storm report, Jul 13, 2:31 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
231 AM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND GST     LOYAL                   44.74N 90.50W
07/13/2015  M27 MPH          CLARK              WI   MESONET

            MESONET STATION LOYAL /LYLLC/

&&

DB
Local storm report, Jul 13, 2:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
235 AM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     TSTM WND GST     2 NNE CAMP DOUGLAS      43.94N 90.25W
07/13/2015  M44 MPH          JUNEAU             WI   ASOS

            ASOS STATION VOLK FIELD AIRPORT /VOK/

&&

DB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:33 PM CDTSpecial Weather StatementARXBuffalo, Taylor, Trempealeau117 min
Jul 13, 12:47 AM CDTSpecial Weather StatementARXClark, Jackson, Taylor58 min
Jul 13, 1:10 AM CDTSpecial Weather StatementARXBuffalo, Trempealeau65 min
Jul 13, 1:42 AM CDTSpecial Weather StatementARXLa Crosse63 min
Jul 13, 1:50 AM CDTSpecial Weather StatementARXAdams, Juneau, Monroe55 min
Jul 13, 2:11 AM CDTSpecial Weather StatementARXCrawford, Richland, Vernon94 min
Jul 13, 2:24 AM CDTSpecial Weather StatementARXAdams, Juneau66 min
Jul 13, 3:03 AM CDTSpecial Weather StatementARXGrant117 min
Jul 13, 2:49 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau26 min
Jul 13, 3:14 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau61 min
Jul 13, 4:08 PM CDTSevere Thunderstorm WarningARXLa Crosse52 min
Jul 13, 4:28 PM CDTSevere Thunderstorm WarningARXMonroe62 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningARXVernon66 min
Jul 13, 4:55 PM CDTSpecial Weather StatementARXClark, Taylor65 min
Jul 13, 5:03 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe31 min
Jul 13, 5:13 PM CDTSevere Thunderstorm WarningARXCrawford, Richland, Vernon77 min
Jul 13, 5:37 PM CDTSpecial Weather StatementARXJackson, Trempealeau53 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau50 min
Jul 13, 6:23 PM CDTSpecial Weather StatementARXBuffalo, Jackson, Trempealeau52 min
Jul 13, 6:32 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.